# SDR SWAA2021120340142

- Difficulty date: November 3, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON PASSENGER CABIN SEAT TRACK WL 208 RBL 25 BS 481-489; BS 500+7-500A+2; BS 500A+15-500B+13; BS 500C+6-500D+10; BS 500D+15-520. ; / CORROSION DEFECT FOUND TO BE OUT OF LIMITS PER SRM 53-00-52-1A-1VERIFIED SEAT TRACK FABRICATION IAW BOEING DRW 143A5310. REFER TO ATS BUILD RECORDS ON RO NO ATSHFAB-100-310 JOB # 524393 INSTALLED SCREWS IN SEAT TRACK FLANGES BOTH INBOARD AND OUTBOARD AT RBL 25 BS 480 TO 520 IAW SRM 51-40-02-0G-0 LOCATE AND DRILLED NEW SEAT SEATRACK BS 480 TO 520 RBL 25 WL 208 PER SRM 51-40-05-0G-0 INSTALLED NEW SEAT TRACK RBL 25 WL 208 BS 480 TO BS 520 PER SRM 51-40-02-0G-0 AND DRW # 143A5300 HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16, NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071 EQUIP ID#: ATS2407 S/N: MM1591DD064104 REINSTALLED FASTENERS IN SEAT TRACK BS 500C AND 500D RBL 25 WL 208 PER SRM 51-40-02-0G-0 PENDING ENGINEERING APPROVAL. VERIFIED INSTALLATION OF FASTENERS IN SEAT TRACK BS 500C AND 500D RBL 25 WL 209 PER SRM 51-40-02 PENDING ENGINEERING APPROVAL CORRECTION: FLOOR PANELS #231AAF AND 231RF ARE NOT EFFECTIVE FOR A 737-700 A/C. FLOOR PANELS ACTUALLY REMOVED WERE 231GF AND 231KF IAW SRM 51-40 02 INSTALLED FLOOR PANELS 231GF AND 231KF IAW AMM 53-21-00-400-801 PRIOR TO FLOOR PANEL INSTALLATION, VERIFIED INSTALLATION OF SEAT TRACK RBL 25 WL 208 BS 480 TO BS 520 PER SRM 51-40-02-0G-0 AND DRW # 143A5300
